Alert archive / Maryland / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Oct 7, 2013, 1:37 PM EDT for 4 states. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 7, 2013, 1:37 PM EDT (17:37 UTC)
- Expired
- Oct 7, 2013, 2:30 PM EDT
- In force
- 53 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, New Castle County, DE, Caroline County, MD, Queen Anne's County, MD, Talbot County, MD, Salem County, NJ, Delaware County, PA, Philadelphia County, PA
The radar
The Dover AFB radar (KDOX), 38 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.6 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 114 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 584 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
504
WWUS81 KPHI 071737
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
137 PM EDT MON OCT 7 2013
DEZ001>003-MDZ008-012-015-019-020-NJZ016>018-021-PAZ070-071-102-104-
071830-
CAMDEN NJ-CAROLINE MD-CECIL MD-CUMBERLAND NJ-DELAWARE PA-
EASTERN CHESTER PA-EASTERN MONTGOMERY PA-GLOUCESTER NJ-
INLAND SUSSEX DE-KENT DE-KENT MD-NEW CASTLE DE-PHILADELPHIA PA-
QUEEN ANNE'S MD-SALEM NJ-TALBOT MD-
137 PM EDT MON OCT 7 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAROLINE...DELAWARE...
EASTERN KENT...KENT...NEW CASTLE...NORTHWESTERN CAMDEN...NORTHWESTERN
CUMBERLAND...NORTHWESTERN SUSSEX...PHILADELPHIA...QUEEN ANNE'S...
SALEM...SOUTHEASTERN CECIL...SOUTHEASTERN CHESTER...SOUTHEASTERN
MONTGOMERY...TALBOT AND WESTERN GLOUCESTER COUNTIES...
AT 131 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM ELAM
TO LANGFORD TO COVE POINT...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR MILLINGTON AROUND 150 PM...ARDENTOWN AROUND
200 PM...SMYRNA AROUND 210 PM...WOODLYNNE AROUND 220 PM AND MOUNT
EPHRAIM AROUND 230 PM.
LAT...LON 3859 7612 3870 7625 3874 7625 3916 7611
3994 7565 4014 7501 3928 7529 3946 7555
3957 7552 3959 7555 3947 7558 3927 7540
3906 7539 3904 7535 3877 7544 3865 7573
3870 7583 3869 7589 3857 7602
$$
SZATKOWSKIWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Oct 7, 9:18 AM EDT, 4 hours 19 minutes earlier.
Area forecast discussion, Oct 7, 9:18 AM EDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
918 AM EDT MON OCT 7 2013
.SYNOPSIS...
A STRONG COLD FRONT EXTENDED SOUTHWARD FROM EASTERN ONTARIO,
ACROSS THE UPPER OHIO RIVER VALLEY AND THE SOUTHERN APPALACHIANS
TO THE NORTHEASTERN GULF OF MEXICO EARLY THIS MORNING. THE
BOUNDARY WILL PUSH EASTWARD AND IT IS EXPECTED TO PASS THROUGH OUR
REGION DURING THE AFTERNOON AND EVENING HOURS. HIGH PRESSURE IS
FORECAST TO BUILD FROM THE OHIO RIVER VALLEY TONIGHT TO NEW
ENGLAND FOR THE MID WEEK PERIOD BEFORE IT MOVES OUT TO SEA. BROAD
LOW PRESSURE TO OUR SOUTH AND SOUTHEAST IS EXPECTED TO APPROACH
LATE IN THE WEEK. HIGH PRESSURE FROM THE NORTH AND NORTHEAST MAY
BEGIN TO NOSE INTO OUR REGION OVER THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A TORNADO WATCH IS IN EFFECT TO THE REGION THROUGH 500 PM. SHOWERS
AND SCT TSTMS WILL DEVELOP AHEAD OF A COLD FRONT WHICH WILL MOVE
EWARD ACROSS THE REGION THIS AFTERNOON. MARGINAL CAPE VALUES WILL
BE AHEAD OF THE FRONT...BUT DECENT LOW LEVEL FLOW WILL AID IN
POSSIBLE SVR TSTM FORMATION.
ONLY MINOR CHANGES MADE TO WX/SKY GRIDS AND TEMPS/DEW POINTS ARE
OVERALL OK.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
WITH THE COLD FRONT MOVING OFF THE COAST THIS EVENING, THE THREAT
OF ANY RAINFALL WILL COME TO AN END.
BEING THE STRONGEST COLD FRONT WE'VE SEEN IN A FEW WEEKS, THE AIR
BEHIND IT IS GOING TO FEEL DRY. THE DEWPOINTS ARE GOING TO DROP
ABOUT 20 DEGREES IN 12 HOURS. BY DAYBREAK, THEY'LL BE RUNNING IN
THE 40S.
OVERNIGHT LOWS WILL DROP INTO THE 40S AND 50S WITH THE COOLEST
READINGS NORTH AND WEST.
THE NORTHWEST WINDS WILL SETTLE DOWN TO 10 MPH OR LESS.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
A MID LEVEL TROUGH IS FORECAST TO BE LOCATED OVER QUEBEC AND NEW
ENGLAND ON TUESDAY MORNING. THE FEATURE SHOULD LIFT NORTHEASTWARD
ALLOWING WEAK RIDGING TO DEVELOP OVER OUR REGION FOR LATE TUESDAY
INTO EARLY WEDNESDAY. BROAD LOW PRESSURE IN THE MID LEVELS WILL
LIKELY BE LOCATED OVER THE SOUTHEASTERN STATES ON TUESDAY. IT IS
EXPECTED TO LIFT VERY SLOWLY NORTH AND NORTHEASTWARD DURING THE
MID TO LATE WEEK PERIOD AND OVER THE WEEKEND.
THE SURFACE COLD FRONT SHOULD BE WELL OFF THE COAST ON TUESDAY
WITH HIGH PRESSURE BUILDING INTO OUR REGION FROM THE WEST. DRY
WEATHER IS ANTICIPATED FOR TUESDAY AND TUESDAY NIGHT.
HIGH PRESSURE TO OUR NORTH AND NORTHEAST AND LOW PRESSURE TO OUR
SOUTH WILL MAINTAIN A NORTHEASTERLY FLOW IN OUR REGION THROUGH
MOST OF THE LONG TERM FORECAST PERIOD. AS THE MID LEVEL LOW LIFTS
NORTH AND NORTHEASTWARD IT WILL BEGIN TO HAVE AN INCREASING
INFLUENCE ON OUR WEATHER. SOME RAIN MAY BEGIN TO SPREAD INTO THE
SOUTHERN PART OF OUR FORECAST AREA ON WEDNESDAY AND WEDNESDAY
NIGHT. WHILE THE GUIDANCE VARIES IN THE DETAILS, THERE REMAINS A
CHANCE FOR RAIN IN OUR ENTIRE FORECAST AREA FOR THURSDAY AND
FRIDAY, AS WELL AS FOR THE WEEKEND. UNFORTUNATELY, THE DETAILS
REGARDING THE TIMING AND AMOUNT OF RAIN REMAIN A VERY LOW
CONFIDENCE FORECAST BASED ON THE DIFFERING MODEL SOLUTION. FOR
EXAMPLE, THE 0000 UTC GFS SUGGESTS A PERIOD OF MODERATE TO HEAVY
RAINFALL CENTERED AROUND THURSDAY WHILE THE 0000 UTC ECMWF HOLDS
THAT POSSIBILITY MAINLY FOR FRIDAY INTO THE WEEKEND.
THE NORTHEAST FLOW SHOULD BRING TEMPERATURES BACK TO SEASONABLE
LEVELS FOR THIS TIME OF THE YEAR.
&&
.AVIATION /13Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
TODAY...HIGHLY VARIABLE CONDITIONS AT THE TERMINALS WITH MOSTLY
MVFR CONDITIONS AS OF THE MID MORNING. SHOWERS AND ISOLATED TSTMS
EXPECTED THROUGH THE AFTERNOON AS A COLD FRONT APPROACHES. WINDS
WILL BE SRLY AHEAD OF THE FRONT AND THEN SHIFT TO WRLY OR NWRLY
BEHIND IT. TIMING...17-18Z WEST...18-20Z CENTRAL...20-22Z EAST.
TONIGHT...THE TERMINALS WILL SEE A RETURN TO VFR BETWEEN 22Z AND
00Z AS THE FRONT TRACKS INTO THE ATLANTIC. A NORTHWEST FLOW OF 10
KT OR LESS WILL PERSIST THROUGH THE OVERNIGHT.
OUTLOOK...
THE WIND DIRECTION WILL BE MAINLY FROM THE NORTH TO EAST QUADRANT
DURING THE PERIOD TUESDAY THROUGH FRIDAY.
TUESDAY AND TUESDAY NIGHT...VFR.
WEDNESDAY AND WEDNESDAY NIGHT...MAINLY VFR WITH A CHANCE OF RAIN
SPREADING SLOWLY NORTHWARD INTO OUR REGION.
THURSDAY THROUGH FRIDAY...A CHANCE OF RAIN WITH MVFR CONDITIONS
POSSIBLY DEVELOPING.
&&
.MARINE...
A TORNADO WATCH IS IN EFFECT FOR THE WATERS UNTIL 500 PM THIS
AFTERNOON.
A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 600 AM TUESDAY. SOUTH
WINDS WILL CONTINUE TO INCREASE AHEAD OF THE COLD FRONT. WIND
GUSTS UP TO 30 KT ARE POSSIBLE AND SEAS WILL RESPOND AND BUILD TO 4
TO 6 FEET. SHOWERS AND A CHANCE OF THUNDERSTORMS ARE EXPECTED THIS
AFTERNOON AND INTO THE EARLY EVENING HOURS.
BOTH WINDS AND SEAS WILL SUBSIDE A BIT AFTER MIDNIGHT.
OUTLOOK...
HIGH PRESSURE TO OUR NORTH AND NORTHEAST AND LOW PRESSURE TO OUR
SOUTH WILL KEEP A MAINLY NORTHEAST SURFACE FLOW ALONG THE COASTS
OF NEW JERSEY AND DELAWARE. WAVE HEIGHTS ON OUR OCEAN WATERS ARE
FORECAST TO BE AT LEAST IN THE 5 TO 8 FOOT RANGE DURING MID TO
LATE WEEK, SO A SMALL CRAFT ADVISORY SHOULD BE IN EFFECT FOR AN
EXTENDED PERIOD OF TIME. WIND GUSTS OF 25 TO 30 KNOTS ARE POSSIBLE
AT TIMES, AS WELL. THE SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY
ALSO AFFECT LOWER DELAWARE BAY. HOWEVER, WIND GUSTS MAY REMAIN
JUST BELOW THE CRITERION OF 25 KNOTS ON THE UPPER PART OF DELAWARE
BAY SO AN ADVISORY IS NOT AS CERTAIN THERE.
&&
.TIDES/COASTAL FLOODING...
COMING OFF THE NEW MOON ON FRIDAY, TIDES ARE STILL ON THE HIGH
SIDE. WITH THE STRONG SOUTHEASTERLY/SOUTHERLY PUSH DEVELOPING
TODAY, WE COULD SEE SOME TIDES TOUCH MINOR FLOODING LEVELS, MORE
SO UP THE CHESAPEAKE AND DELAWARE BAYS. HIGH TIDES, IN THESE
AREAS, RUN DURING THE AFTERNOON AND EVENING.
HIGH PRESSURE TO OUR NORTH AND NORTHEAST AND LOW PRESSURE TO OUR
SOUTH WILL KEEP A MAINLY NORTHEAST SURFACE FLOW ALONG THE COASTS
OF NEW JERSEY AND DELAWARE DURING THE MID TO LATE WEEK PERIOD.
TIDAL DEPARTURES SHOULD BE ON THE INCREASE ALONG WITH THE
POTENTIAL FOR MINOR TIDAL FLOODING, EVEN AS WE MOVE FURTHER AWAY
IN TIME FROM LAST FRIDAY'S NEW MOON.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR ANZ452>455.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ430-431-450-
451.
&&
SYNOPSIS...IOVINO
NEAR TERM...
SHORT TERM...KRUZDLO
LONG TERM...IOVINO
AVIATION...IOVINO/KRUZDLO
MARINE...IOVINO/KRUZDLO
TIDES/COASTAL FLOODING...Hazardous weather outlook, Oct 7, 9:11 AM EDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 911 AM EDT MON OCT 7 2013 DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-015>019-PAZ054-055- 060>062-070-071-101>106-081315- NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN- MORRIS-HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 911 AM EDT MON OCT 7 2013 ...TORNADO WATCH 543 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. THERE IS THE POTENTIAL FOR MODERATE TO HEAVY RAINFALL FROM THIS AFTERNOON INTO THIS EVENING WHICH COULD RESULT IN FLOODING IN AREAS OF POOR DRAINAGE. ALSO, SCATTERED THUNDERSTORMS DURING THE AFTERNOON AND EARLY EVENING HOURS MAY BE ACCOMPANIED BY STRONG OR SEVERE WIND GUSTS AND POSSIBLY A TORNADO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. DEZ002>004-NJZ012>014-020>027-081315- KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 911 AM EDT MON OCT 7 2013 ...TORNADO WATCH 543 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. THERE IS THE POTENTIAL FOR MODERATE TO HEAVY RAINFALL FROM THIS AFTERNOON INTO THIS EVENING WHICH COULD RESULT IN FLOODING IN AREAS OF POOR DRAINAGE. ALSO, SCATTERED THUNDERSTORMS DURING THE AFTERNOON AND EARLY EVENING HOURS MAY BE ACCOMPANIED BY STRONG OR SEVERE WIND GUSTS AND POSSIBLY A TORNADO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A PERSISTENT NORTHEAST WIND MAY RESULT IN SOME MINOR TIDAL FLOODING DURING THE MID TO LATE WEEK PERIOD AND PERHAPS INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. ANZ430-431-450>455-081315- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 911 AM EDT MON OCT 7 2013 ...TORNADO WATCH 543 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. SCATTERED THUNDERSTORMS DURING THE AFTERNOON AND EARLY EVENING HOURS MAY BE ACCOMPANIED BY STRONG OR SEVERE WIND GUSTS AND POSSIBLY A TORNADO OR WATERSPOUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED.
In the hours before
Special weather statement, Oct 7, 11:31 AM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1131 AM EDT MON OCT 7 2013
PAZ060-101-102-071630-
BERKS PA-EASTERN CHESTER PA-WESTERN CHESTER PA-
1131 AM EDT MON OCT 7 2013
...A LINE OF SHOWERS...POSSIBLY A FEW THUNDERSTORMS...WILL AFFECT
BERKS AND CHESTER COUNTIES...
AT 1120 AM EDT...A LINE OF SHOWERS...SOME WITH HEAVY RAIN...WAS
MOVING EAST AT 45 MPH. THIS LINE WILL BE MOVING THROUGH BERKS COUNTY
BETWEEN NOW AND 100 PM...AND THROUGH CHESTER COUNTY BETWEEN NOON AND
130 PM. PERIODS OF HEAVY RAIN...ALONG WITH WIND GUSTS AROUND 40
MPH...CAN BE EXPECTED AS THIS LINE MOVES THROUGH. A FEW RUMBLES OF
THUNDER ARE ALSO POSSIBLE.
LAT...LON 4058 7603 4065 7599 4068 7589 4045 7553
4024 7570 4024 7560 4012 7546 4009 7546
4007 7536 3988 7560 3984 7558 3980 7571
3973 7578 3972 7612 3972 7613 3988 7599
4011 7595 4014 7589 4049 7642
FORECASTER: JJMSpecial weather statement, Oct 7, 12:41 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1241 PM EDT MON OCT 7 2013
DEZ001-MDZ008-012-PAZ060-101-102-071745-
BERKS PA-CECIL MD-EASTERN CHESTER PA-KENT MD-NEW CASTLE DE-
WESTERN CHESTER PA-
1241 PM EDT MON OCT 7 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CECIL...CHESTER...
KENT...SOUTHEASTERN BERKS AND WESTERN NEW CASTLE COUNTIES...
AT 1235 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
LEOLA TO FORT HOWARD...MOVING NORTHEAST AT 50 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING WIND GUSTS TO 5O MILES AN HOUR AND HEAVY
RAINFALL AS THEY MOVE THROUGH THE REGION. BE PREPARED FOR SHARP
REDUCTIONS IN VISIBILITIES WHEN THE HEAVY RAIN MOVES THROUGH.
THESE STORMS WILL BE NEAR ATGLEN AROUND 1250 PM...LORANE AROUND 100
PM...DOWNINGTOWN AROUND 110 PM...ODESSA AROUND 120 PM AND NEWPORT
AROUND 130 PM.
LAT...LON 3918 7628 3932 7619 3943 7601 3952 7599
3954 7608 3972 7623 3977 7607 3988 7599
4011 7595 4014 7589 4022 7600 4048 7560
4036 7560 4024 7570 4024 7568 4024 7560
3947 7558 3924 7596 3923 7604 3907 7623
SZATKOWSKISpecial weather statement, Oct 7, 1:30 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
130 PM EDT MON OCT 7 2013
NJZ001-007>010-PAZ055-061-062-105-071830-
HUNTERDON NJ-LEHIGH PA-MONROE PA-MORRIS NJ-NORTHAMPTON PA-SOMERSET NJ-
SUSSEX NJ-UPPER BUCKS PA-WARREN NJ-
130 PM EDT MON OCT 7 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN LEHIGH...
EASTERN MONROE...MORRIS...NORTHAMPTON...NORTHERN HUNTERDON...NORTHERN
SOMERSET...NORTHWESTERN BUCKS...SUSSEX AND WARREN COUNTIES...
AT 125 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM LORDS
VALLEY TO EAST GREENVILLE...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
A TORNADO WATCH CONTINUES IN EFFECT FOR THE REGION UNTIL 500 PM.
THESE STORMS WILL BE NEAR STOCKERTOWN AROUND 140 PM...PHILLIPSBURG
AROUND 150 PM...WASHINGTON AROUND 200 PM...SUCCASUNNA AROUND 210
PM...HIGHLAND LAKE AROUND 220 PM AND VERNON VALLEY AROUND 230 PM.
LAT...LON 4121 7437 4109 7449 4104 7449 4106 7445
4102 7440 4060 7450 4047 7556 4049 7559
4125 7534 4126 7513 4116 7515 4114 7508
4109 7503 4116 7491 4129 7484 4135 7475
4136 7467
SZATKOWSKISpecial weather statement, Oct 7, 1:33 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
133 PM EDT MON OCT 7 2013
NJZ009-PAZ061-070-071-102>106-071815-
DELAWARE PA-EASTERN CHESTER PA-EASTERN MONTGOMERY PA-HUNTERDON NJ-
LEHIGH PA-LOWER BUCKS PA-PHILADELPHIA PA-UPPER BUCKS PA-
WESTERN MONTGOMERY PA-
133 PM EDT MON OCT 7 2013
...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT BUCKS...EAST CENTRAL
CHESTER...MONTGOMERY...NORTH CENTRAL DELAWARE...NORTHERN
PHILADELPHIA...SOUTHEASTERN LEHIGH AND WESTERN HUNTERDON COUNTIES...
AT 129 PM EDT...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM EAST
GREENVILLE TO TRAPPE TO WEST GOSHEN...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS.
THERE MAY BE AN ISOLATED EMBEDDED THUNDERSTORM.
BRIEF BUT VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THESE SHOWERS WILL BE NEAR ZIONSVILLE AROUND 140 PM...COOPERSBURG
AROUND 150 PM...PLEASANT VALLEY AROUND 200 PM...ABINGTON AROUND 210
PM AND WILLOW GROVE AROUND 220 PM.
LAT...LON 4007 7555 4010 7546 4013 7547 4014 7551
4016 7550 4015 7552 4018 7551 4038 7559
4045 7553 4047 7556 4055 7535 4054 7534
4068 7499 4045 7491 4012 7500 3990 7562
FORECASTER: DRAGSpecial weather statement, Oct 7, 1:37 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
137 PM EDT MON OCT 7 2013
DEZ001>003-MDZ008-012-015-019-020-NJZ016>018-021-PAZ070-071-102-104-
071830-
CAMDEN NJ-CAROLINE MD-CECIL MD-CUMBERLAND NJ-DELAWARE PA-
EASTERN CHESTER PA-EASTERN MONTGOMERY PA-GLOUCESTER NJ-
INLAND SUSSEX DE-KENT DE-KENT MD-NEW CASTLE DE-PHILADELPHIA PA-
QUEEN ANNE'S MD-SALEM NJ-TALBOT MD-
137 PM EDT MON OCT 7 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAROLINE...DELAWARE...
EASTERN KENT...KENT...NEW CASTLE...NORTHWESTERN CAMDEN...NORTHWESTERN
CUMBERLAND...NORTHWESTERN SUSSEX...PHILADELPHIA...QUEEN ANNE'S...
SALEM...SOUTHEASTERN CECIL...SOUTHEASTERN CHESTER...SOUTHEASTERN
MONTGOMERY...TALBOT AND WESTERN GLOUCESTER COUNTIES...
AT 131 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM ELAM
TO LANGFORD TO COVE POINT...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR MILLINGTON AROUND 150 PM...ARDENTOWN AROUND
200 PM...SMYRNA AROUND 210 PM...WOODLYNNE AROUND 220 PM AND MOUNT
EPHRAIM AROUND 230 PM.
LAT...LON 3859 7612 3870 7625 3874 7625 3916 7611
3994 7565 4014 7501 3928 7529 3946 7555
3957 7552 3959 7555 3947 7558 3927 7540
3906 7539 3904 7535 3877 7544 3865 7573
3870 7583 3869 7589 3857 7602
SZATKOWSKIThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 1:30 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Sussex, Warren | 60 min |
| Oct 7, 1:59 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon | 46 min |
| Oct 7, 2:24 PM EDT | Special Weather Statement | PHI | Morris, Somerset | 51 min |
| Oct 7, 2:33 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex | 42 min |
| Oct 7, 3:02 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex | 43 min |
| Oct 7, 3:49 PM EDT | Special Marine Warning | PHI | 56 min | |
| Oct 7, 4:05 PM EDT | Special Weather Statement | PHI | Monmouth, Ocean | 40 min |
| Oct 7, 11:31 AM EDT | Special Weather Statement | PHI | Berks, Chester | 59 min |
| Oct 7, 11:50 AM EDT | Severe Thunderstorm Warning | PHI | Berks | 40 min |
| Oct 7, 12:12 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 63 min |
| Oct 7, 12:41 PM EDT | Special Weather Statement | PHI | Chester | 64 min |
| Oct 7, 12:49 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 41 min |
| Oct 7, 1:05 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 25 min |
| Oct 7, 1:33 PM EDT | Special Weather Statement | PHI | Bucks, Montgomery | 42 min |
| Oct 7, 2:18 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 57 min |
| Oct 7, 3:21 PM EDT | Special Weather Statement | PHI | Sussex | 39 min |
Nearby
Special Weather Statements in Maryland, 2013Special Weather Statements in Pennsylvania, 2013Special Weather Statements in Delaware, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.